CSpace

Browse/Search Results:  1-9 of 9 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 40, 期号: 4-5, 页码: 577-588
Authors:  Xu, R;  Chen, LS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
time delay  diffusion  uniform persistence  global asymptotic stability  
Harmless delays and global attractivity for nonautonomous predator-prey system with dispersion 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 39, 期号: 5-6, 页码: 33-42
Authors:  Song, XY;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
harmless delays  global attractivity  dispersion  
The effect of dispersal on population growth with stage-structure 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2000, 卷号: 39, 期号: 1-2, 页码: 91-102
Authors:  Cui, JG;  Chen, LS;  Wang, WD
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The periodic solution of a class of epidemic models 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 38, 期号: 3-4, 页码: 61-71
Authors:  Zhang, XA;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonlinear incidence rate  periodic solution  global asymptotic stability  
The effects of habitat fragmentation and ecological invasion on population sizes 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 38, 期号: 1, 页码: 1-11
Authors:  Cui, JG;  Chen, LS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
habitat fragmentation  ecological invasion  diffusion  permanence  extinction  
Uniform persistence and existence of strictly positive solutions in nonautonomous Lotka-Volterra competitive systems with delays 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 7, 页码: 61-71
Authors:  Teng, ZD;  Chen, LS
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonautonomous Lotka-Volterra system  competition  delay  uniform persistence  strictly positive solution  Liapunov functional  
A discrete analogue of an integrodifferential equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1999, 卷号: 37, 期号: 3, 页码: 41-55
Authors:  Liu, P;  Chen, LS;  Cui, X
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
delay difference equation  linear chain trick  asymptotic stability  
The effect of diffusion on the varying logistic population growth 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1998, 卷号: 36, 期号: 3, 页码: 1-9
Authors:  Cui, JA;  Chen, LS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
logistic equation  diffusion  permanence  periodic solution  stability  
Persistence and global stability for nonautonomous predator-prey system with diffusion and time delay 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 1998, 卷号: 35, 期号: 6, 页码: 33-40
Authors:  Song, XY;  Chen, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
diffusion  time delay  uniform persistence  global asymptotic stability